# SDR USAA001811

- Difficulty date: October 25, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM LOWER SKIN CRACKED 3 INCHES, BS 730, LBL 3 KEEL BEAM LOWER SKIN PANEL.  INSTALLED NEW SKIN PANEL AND DOUBLER PER EA 68213.  (M)
